RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 1020–1028 (Mi de4577)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

The Cauchy problem for some operators with singularities

L. A. Ivanov

Voronezh State University

Full text: PDF file (846 kB)

Bibliographic databases:
UDC: 517.956.25
Received: 03.11.1978

Citation: L. A. Ivanov, “The Cauchy problem for some operators with singularities”, Differ. Uravn., 18:6 (1982), 1020–1028

Citation in format AMSBIB
\Bibitem{Iva82}
\by L.~A.~Ivanov
\paper The Cauchy problem for some operators with singularities
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 1020--1028
\mathnet{http://mi.mathnet.ru/de4577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663807}
\zmath{https://zbmath.org/?q=an:0501.35009}


Linking options:
  • http://mi.mathnet.ru/eng/de4577
  • http://mi.mathnet.ru/eng/de/v18/i6/p1020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Kipriyanov, L. A. Ivanov, “The Cauchy problem for the Euler–Poisson–Darboux equation in a symmetric space”, Math. USSR-Sb., 52:1 (1985), 41–51  mathnet  crossref  mathscinet  zmath
    2. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    3. Sh. T. Karimov, “On a method of solving the Cauchy problem for one-dimensional polywave equation with singular Bessel operator”, Russian Math. (Iz. VUZ), 61:8 (2017), 22–35  mathnet  crossref  isi
    4. Sh.T. Karimov, “O nekotorykh obobscheniyakh svoistv operatora Erdeii–Kobera i ikh prilozheniya”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 2(18), 20–40  mathnet  crossref  elib
    5. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Number of views:
    This page:46
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019